# SDR CA960703026

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2330 · Entertainment System
- Part: Video Control
- Part number: 48725009
- Condition: Shorted
- Location: Aft Storage
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE ENROUTE VIDEO CONTROL UNIT IN AFT STORAGE COMPARTMENT SMOKING BADLY. ALL CBS PULLED AND SYSTEM DEACTIVATED. FLIGHT CONTINUED. UNIT REPLACED.
